Loading...
Loading...

Go to the content (press return)

Cycle-magic graphs

Author
Llado, A.; Moragas, J.
Type of activity
Journal article
Journal
Discrete mathematics
Date of publication
2007-09
Volume
307
Number
23
First page
2925
Last page
2933
Repository
http://hdl.handle.net/2117/11620 Open in new window
Abstract
A simple graph G=(V,E) admits a cycle-covering if every edge in E belongs at least to one subgraph of G isomorphic to a given cycle C. Then the graph G is C-magic if there exists a total labelling f : V ∪ E → {1, 2, . . . , |V | + |E|} such that, for every subgraph H'=(V',E') of G isomorphic to C, $\Sigma_{v\in V'^{f{(v)}}}$ + $\Sigma{e \in E'}f^{(e)}$ is constant. When f(V)= {1, . . . , |V|}, then G is said to be C-supermagic. We study the cyclic-magic and cyclic-supermagic behavior of seve...
Citation
Llado, A.; Moragas, J. Cycle-magic graphs. "Discrete mathematics", Setembre 2007, vol. 307, núm. 23, p. 2925-2933.
Group of research
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants